MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109523
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 month after two dental implants were installed in intraoral regions #4 and #13 it was verified its non- osseointegration.Forty ncm of primary stability was achieved and immediate load was performed.The patient presented bone type i.

Brand Name
CM ZYGOMATIC IMPLANT 35.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7017380
Report Number3008261720-2017-01658
Device Sequence Number10792735
Product Code DZE
UDI-Device Identifier07898237567778
UDI-Public07898237567778
Combination Product (Y/N)N
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/14/2016
Report Date (Section F) 04/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/23/2016
Device Catalogue Number109523
Device Lot Number800068912
Other Device ID Number07898237567778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2017
Device Age40 MO
Event Location Other
Date Report to Manufacturer04/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2016
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;